:23.03.1972 .

: ,

:

:

:. (), 1994 .

:-

:-

:

():1- , 2017 .
, 2017 .

:

1. Sh.A.Ayupov, A.Elduque, K.K.Kudaybergenov, Local derivations and automorphisms of Cayley algebras, Journal of Pure and Applied Algebra, 227:5 (2023), Paper No. 107277.
2. Sh. A. Ayupov, K. K. Kudaybergenov, B. Yusupov, 2- , . , 68:1 (2022), 59-69.
3. Sh. A. Ayupov, K. K. Kudaybergenov, Kh. Karimov, Isomorphisms of commutative regular algebras, Positivity, 26:1 (2022) , 23 pp.
4. K. K. Kudaybergenov, A. D. Arziev, The spectrum of an element in a Banach-Kantorovich algebra over a ring of measurable functions, Advances in Operator Theory, 2022, no. 7, 1-15.
5. I. Kaygorodov, K. K. Kudaybergenov, I. Yuldashev, Local derivations of semisimple Leibniz algebras, Communications in Mathematics, 30:2 (2022) , 12 pp.
6. K. K. Kudaybergenov, B. A. Omirov, T. K.Kurbanbaev, Local derivations on solvable Lie algebras of maximal rank, Communications in Algebra, 50:9 (2022), 3816-3826.
7. K. K. Kudaybergenov, On solution of Ayupov's problem, Bulletin of the Institute of Mathematics, 5:3 (2022), 219233.
8. Sh. A. Ayupov, K. K. Kudaybergenov, A. Allambergenov, Local and 2-local automorphisms on octonion algebras, Uzbek Mathematical Journal, 66:2 (2022), 22-34.
9. A. F. Ber, K. K. Kudaybergenov, F. S. Sukochev, Derivations of Murrayvon Neumann algebras, J. Reine Angew. Math., 791:10 (2022), 283-301.
10. Sh. A. Ayupov, K. K. Kudaybergenov, B. Yusupov, 2-Local derivations on generalized Witt algebras, Linear and Multilinear Algebra, 69:16 (2021), 3130-3140.
11. Sh. A. Ayupov, K. K. Kudaybergenov, Ring isomorphisms of Murrayvon Neumann algebras, Journal of Functional Analysis, 280:5 (2021), 108891.
12. Sh. A. Ayupov, K. K. Kudaybergenov, Ring isomorphisms of *-subalgebras of Murrayvon Neumann factors, Lobachevskii Journal of Mathematics, 42:12 (2021), 2730-2739.
13. . . , . . , JBW- , . , 107:4 (2020), 539549.
14. Sh. A. Ayupov, K. K. Kudaybergenov, B. A. Omirov, Local and 2-local derivations and automorphisms on simple Leibniz algebras, Bulletin of the Malaysian Mathematical Sciences Society, 43:3 (2020), 21992234.
15. Sh. A. Ayupov, K. K. Kudaybergenov, B. A. Omirov, K. Zhao, Semisimple Leibniz algebras, their derivations and automorphisms, Linear and Multilinear Algebra, 68:10 (2020), 2005-2019.
16. Sh. A. Ayupov, K. K. Kudaybergenov, Infinite dimensional central simple regular algebras with outer derivations, Lobachevskii Journal of Mathematics, 41 (2020), 326-332.
17. A. F. Ber, K. K. Kudaybergenov, F. A. Sukochev, Notes on derivations of Murrayvon Neumann algebras, Journal of Functional Analysis, 279:5 (2020), 108.
18. Sh. A. Ayupov, K. K. Kudaybergenov, B. Yusupov, Local and 2-local derivations of p-filiform Leibniz algebras, Journal of Mathematical Sciences, 245 (2020), 359367.
19. K. K. Kudaybergenov, J. X. Seypullaev, Description of facially symmetric spaes with unitary tripotents, Siberian Advances in Mathematics, 30:2 (2020), 2 , 117-123 pp.
20. K. K. Kudaybergenov, Derivations of Murray-von Neumann algebras, Modern problems in mathematics (Nukus, 20 may 2020), KarSU, 2020, 40.